# SDR DHL9980236C

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 1 BETWEEN STA 329 TO 380 TRACK HAS CORROSION.  CUT OUT DAMAGED SECTION OF TRACK NR 1 AT STA 329 & CLEANED AREA OF SEAT TRACK BETWEEN STA 329 TO 380 IAW DC-8 SRM 53-2-3 FIG 6D SHEET 1 & 51-1-8 PAR 6A.  FOUR HOLES CARGO TRACK REPAIR INSTALLED IAW DC-8 SRM 53-2-3 FIG 6D SHEET 1 THRU 3.
